Alert archive / Maine / Wind Advisories in 2018
Wind Advisory 11, NWS Caribou, ME
NWS Caribou, ME issued this wind advisory at Nov 3, 2018, 4:19 AM EDT for 6 counties in Maine. It took effect at Nov 3, 2018, 4:00 PM EDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 3, 2018, 4:19 AM EDT (08:19 UTC)
- In effect from
- Nov 3, 2018, 4:00 PM EDT
- Expired
- Nov 4, 2018, 3:17 AM EST
- In force
- 12 hr
- Issued by
- NWS Caribou, ME
Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 95 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 00:00Z, 8.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 425 m above ground
- 0-6 km bulk shear
- 81 kt
- 0-1 km storm-relative helicity
- 284 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
860 WWUS71 KCAR 030819 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 419 AM EDT Sat Nov 3 2018 ...Strong Winds are Likely Across the Region Late this afternoon into Early Sunday Morning... .Intensifying low pressure approaching from the mid Atlantic states will result in strong wind gusts across the region beginning late this afternoon as winds shift to the west along and behind a cold front. Winds will remain gusty into the overnight as the low continues to track north of the region toward the northern Canadian Maritimes. MEZ001>006-010-011-015>017-029>032-031630- /O.UPG.KCAR.HW.A.0003.181103T2000Z-181104T1200Z/ /O.NEW.KCAR.WI.Y.0011.181103T2000Z-181104T1200Z/ Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 419 AM EDT Sat Nov 3 2018 ...WIND ADVISORY IN EFFECT FROM 4 PM EDT THIS AFTERNOON TO 7 AM EST SUNDAY... The National Weather Service in Caribou has issued a Wind Advisory, which is in effect from 4 PM EDT this afternoon to 7 AM EST Sunday. The High Wind Watch is no longer in effect. * WINDS...West 20 to 30 mph with gusts up to 55 mph. * TIMING...Late this afternoon into early Sunday morning. The most likely timeframe for the highest wind speeds will be behind a strong cold front moving from west to east between 5 pm this afternoon and 8 pm this evening. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Numerous power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
5 follow-up statements
884 WWUS71 KCAR 031120 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 720 AM EDT Sat Nov 3 2018 ...Strong Winds are Likely Across the Region Late this afternoon into Early Sunday Morning... .Intensifying low pressure approaching from the mid Atlantic states will result in strong wind gusts across the region beginning late this afternoon as winds shift to the west along and behind a cold front. Winds will remain gusty into the overnight as the low continues to track north of the region toward the northern Canadian Maritimes. MEZ001>006-010-011-015>017-029>032-031930- /O.CON.KCAR.WI.Y.0011.181103T2000Z-181104T1200Z/ Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 720 AM EDT Sat Nov 3 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM EDT THIS AFTERNOON TO 7 AM EST SUNDAY... * WINDS...West 15 to 25 mph with gusts up to 55 mph. * TIMING...Late this afternoon into early Sunday morning. The most likely timeframe for the highest wind speeds will be behind a strong cold front moving from west to east between 5 pm this afternoon and 8 pm this evening. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Numerous power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
255 WWUS71 KCAR 031851 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 251 PM EDT Sat Nov 3 2018 MEZ001>006-010-011-015>017-029>032-040300- /O.CON.KCAR.WI.Y.0011.181103T2000Z-181104T1200Z/ Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 251 PM EDT Sat Nov 3 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WINDS...West 15 to 25 mph with gusts up to 55 mph. * TIMING...Late this afternoon into early Sunday morning. The most likely timeframe for the highest wind speeds will be behind a strong cold front moving from west to east between 5 pm this afternoon and 8 pm this evening. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Numerous power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
556 WWUS71 KCAR 032103 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 503 PM EDT Sat Nov 3 2018 MEZ001>006-010-040800- /O.UPG.KCAR.WI.Y.0011.000000T0000Z-181104T1200Z/ /O.NEW.KCAR.HW.W.0002.181103T2103Z-181104T0800Z/ Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, and Blanchard 503 PM EDT Sat Nov 3 2018 ...HIGH WIND WARNING IN EFFECT UNTIL 3 AM EST SUNDAY... The National Weather Service in Caribou has issued a High Wind Warning, which is in effect until 3 AM EST Sunday. The Wind Advisory is no longer in effect. * WINDS...West 20 to 35 mph with gusts up to 60 mph. * TIMING...Late this afternoon into early Sunday morning. The most likely timeframe for the highest wind speeds will be behind a strong cold front moving from west to east between 6 pm and midnight. * IMPACTS...Damaging winds will blow down trees and a few power lines. Numerous power outages are likely. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ MEZ011-015>017-029>032-040800- /O.CON.KCAR.WI.Y.0011.000000T0000Z-181104T1200Z/ Central Penobscot-Southern Penobscot-Interior Hancock- Central Washington-Coastal Hancock-Coastal Washington- Southern Piscataquis-Northern Washington- Including the cities of Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 503 PM EDT Sat Nov 3 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WINDS...West 15 to 25 mph with gusts up to 50 mph. * TIMING...Late this afternoon into early Sunday morning. The most likely timeframe for the highest wind speeds will be behind a strong cold front moving from west to east between 5 pm this afternoon and 8 pm this evening. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Numerous power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ VJN
841 WWUS71 KCAR 040447 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 1247 AM EDT Sun Nov 4 2018 MEZ001>006-010-040800- /O.CON.KCAR.HW.W.0002.000000T0000Z-181104T0800Z/ Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, and Blanchard 1247 AM EDT Sun Nov 4 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 AM EST EARLY THIS MORNING... * WINDS...West 20 to 35 mph with gusts up to 60 mph. * TIMING...Into early this morning. * IMPACTS...Damaging winds will blow down trees and a few power lines. Numerous power outages are likely. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$ MEZ011-015>017-029>032-041200- /O.CON.KCAR.WI.Y.0011.000000T0000Z-181104T1200Z/ Central Penobscot-Southern Penobscot-Interior Hancock- Central Washington-Coastal Hancock-Coastal Washington- Southern Piscataquis-Northern Washington- Including the cities of Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 1247 AM EDT Sun Nov 4 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS...West 15 to 25 mph with gusts up to 50 mph. * TIMING...Through 7 am this morning. * IMPACTS...Strong winds may blow down limbs, trees, and power lines. Numerous power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
008 WWUS71 KCAR 040817 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 317 AM EST Sun Nov 4 2018 MEZ001>006-010-040930- /O.EXP.KCAR.HW.W.0002.000000T0000Z-181104T0800Z/ Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, Smyrna Mills, Greenville, Monson, and Blanchard 317 AM EST Sun Nov 4 2018 ...HIGH WIND WARNING HAS EXPIRED... Wind gusts to 35 to 45 mph are expected this morning. The wind will diminish this afternoon. $$ MEZ011-015>017-029>032-040930- /O.CAN.KCAR.WI.Y.0011.000000T0000Z-181104T1200Z/ Central Penobscot-Southern Penobscot-Interior Hancock- Central Washington-Coastal Hancock-Coastal Washington- Southern Piscataquis-Northern Washington- Including the cities of Lincoln, Howland, Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream, Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, Guilford, Danforth, Vanceboro, and Topsfield 317 AM EST Sun Nov 4 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Caribou has cancelled the Wind Advisory. Wind gusts to 35 to 45 mph are expected this morning. The wind will diminish this afternoon. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Nov 3, 1:34 AM EDT, 2 hours 45 minutes earlier.
Area forecast discussion, Nov 3, 1:34 AM EDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
134 AM EDT Sat Nov 3 2018
.SYNOPSIS...
A warm front will slowly lift northward across the area through
tonight. Intensifying low pressure will move from southern New
England across the state Saturday, bring a powerful cold front
across the region during the afternoon. High pressure will
build toward the area Sunday and settle over Maine Sunday night.
&&
.NEAR TERM /THROUGH TODAY/...
135 am update...
Moderate to heavy rain encompassing almost entire area tonight
with hvy rain streaming north out of the mid-Atlantic. Only
lightning strikes noted are off of the Delmarva tonight but
cannot rule out an isold lightning strike tonight acrs Downeast
zones south of the bndry and ovr the waters. No major chgs
needed with this update and wl focus on damaging wind potential
for tonight.
Orgnl Disc: The first round of rain with the warm front is
exiting the area this afternoon. The warm front will be the
dominant feature tonight with steady to rising temperatures,
rain, and fog. Clouds will remain uniform and lower under the
steepening frontal inversion. With dew points in the 60s in
southern New England trying to work there way into the area, fog
could be locally thick tonight. During the evening until
shortly after midnight, there will be some elevated instability
near the warm front along the coast. After midnight, the warm
front will start lifting northward and intensifying low pressure
in the Mid- Atlantic states will track northward along the
frontal boundary. This will spread some heavier rain across most
of the area after midnight into early Saturday morning. There
will still be some elevated instability along with PWs in excess
of 1.5 inches and a deep warm cloud layer for efficient precip
processes. A lot of the area could measure an inch or more of
rain during this period, but not anticipating hydro issues at
this time. The heaviest precip will be over by mid-morning
Saturday, and the area will continue warming into the 50s to
near 60F under the slowly eroding inversion. Light rain and
drizzle will likely continue as the low moves over the state.
The cold front arrives in the afternoon. This is a potent cold
front and has been highlighted by SPC as a marginal risk over
much of the forecast area on Saturday. Thunderstorms are not a
big threat, but convective wind gusts could be damaging as winds
at H850 will be around 65 kts and H925 winds will be around 45
kts. Shallow, low-topped convection with the cold front will
bring these winds to the surface. There is a tremendous amount
of energy with the cold front between a sharp, negatively-tilted
upper trough coinciding with the RFQ of a powerful upper level
jet and the surface front...reminiscent in some ways of last
fall's storm in terms of these features. In this case, the
strong winds will be westerly rather than southerly. This may be
one of those cases where Severe Thunderstorm Warnings may be
needed...for storms without thunder. Although the greatest
concern for strong winds is with the cold front, the strong and
potentially damaging winds will continue into the evening with
the strong winds aloft and relatively deep mixing. Thus the
decision was made to go with the High Wind Watch for both the
cold front and the post cold frontal winds to help publicize
this upcoming threat.
&&
.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
A low pressure system over the northern New Brunswick/Maine
border will continue to move NE towards the Maritimes. Higher
pressure will rapidly build into the area bring strong winds
across the region. These winds will begin to subside Sunday
morning as the low continues to track away from the area and the
high builds across the region. The high will dominate the
weather through the end of the period. At the end of the period
there will be two lows one NW south of Hudson Bay and a second
moving north along the Atlantic seaboard that will begin
affecting the area early in the extended period.
Loaded a blend of the GFS/NAM/ECMWF/GEM to smooth out the minor
differences in the models. Used NWPSCG1CAR for seas in the
coastal waters. Used Wind gust by factor through 12z added 15
kts to wnds for gusts, used GYX Wnd Gust tool for Gust for the
remainder of short term. Used Consall for QPF, then QC with the
QPFPoP consistency tool.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
A high pressure ridge east of our area, will continue to build
east as a pair of lows track towards the region. A low over
Canada south of Hudson Bay will continue track east bringing
showers to northern Maine, a second low will track north into
the Boston area with a warm front extending into the Downeast
Coast. Another system winding up in the Rockies on Monday will
move NE into the Upper Midwest with is cold front extending
south into the Gulf of Mexico by Tuesday afternoon. By early
Wednesday morning the cold front will move into eastern
Quebec/western Maine. The cold front will move east into New
Brunswick Thursday evening, higher pressure will build into
southern Maine, northern Maine will remain under wrap around
front the low that will become cold core over James Bay. These
conditions will continue through early Friday morning. The high
pressure ridge will extend north across northern Maine. A new
low in the Gulf of Mexico early Friday morning will move rapidly
north along an upper trough to the Eastern Great Lakes Friday
afternoon. Friday evening the frontal system from the low over
the eastern Great Lakes will move into western Maine. This front
will move across to eastern Maine by the end of the period.
Loaded a blend to smooth out the differences in the models,
however the solution leans more towards the ECMWF solution. Used
NAWAVE4 for seas in the coastal waters. Used windgust by factor
tool.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
NEAR TERM: IFR/LIFR all terminals thru the day in heavy
rainfall, fog and low cigs. Still looking at wind gusts 40+kts
to affect all areas after 00z tonight behind strong cold front.
LLWS expected at BHB this morning.
SHORT TERM: IFR conditions HUL north in rainshowers with
potential for mix precipitation overnight and early morning
north, becoming MVFR mid morning, and VFR early afternoon
Sunday. MVFR becoming VFR for BGR and BHB. PCPN clears the area
early Sunday morning, becoming windy with significant winds gust
though late Sunday morning. VFR conditions will remain through
early Tuesday morning when the next system begins to move into
the area.
&&
.MARINE...
NEAR TERM: Seas will remain well above advisory criteria
through Saturday...and rapidly increase in afternoon as a cold
front moves through. Seas may reach up to 14 ft. The cold front
will produce instant storm conditions as it crosses in the mid
to late afternoon and may prove to be a very hazardous situation
for mariners.
SHORT TERM: A Storm Warning will be in effect for the outer
waters with a Gale warning for the intercoastal waters at the
start of the period. Wind gusts in excess of 50 kts in the outer
waters are expected to persist 1 AM Sunday, Wind gust of 40 to
45 kts are expected to persist in the Intercoastal waters
through 1am. Winds are expected to begin to subside after 1am
Sunday, however a Gale warning will likely follow the Storm
warning through midday Sunday.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...High Wind Watch from this afternoon through Sunday morning for
MEZ001>006-010-011-015>017-029>032.
MARINE...Gale Warning from 2 PM EDT this afternoon to 2 AM EST Sunday
for ANZ052.
Storm Warning from 2 PM EDT this afternoon to 2 AM EST Sunday
for ANZ050-051.
&&
Near Term...Farrar/MCW
Short Term...Norton
Long Term...Norton
Aviation...Farrar/MCW/Norton
Marine...Farrar/MCW/NortonHazardous weather outlook, Nov 2, 2:50 PM EDT, 13 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 250 PM EDT Fri Nov 2 2018 MEZ001>006-010-011-015>017-029>032-031900- Northwest Aroostook-Northeast Aroostook-Northern Somerset- Northern Piscataquis-Northern Penobscot-Southeast Aroostook- Central Piscataquis-Central Penobscot-Southern Penobscot- Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington-Southern Piscataquis-Northern Washington- 250 PM EDT Fri Nov 2 2018 ...HIGH WIND WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for Coastal DownEast Maine, East Central Maine, Eastern Maine, Far Northern Maine, Interior DownEast Maine, North Central Maine, Northern Maine and West Central Maine. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050-051-031900- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- 250 PM EDT Fri Nov 2 2018 ...STORM WARNING IN EFFECT FROM 2 PM EDT SATURDAY TO 2 AM EST SUNDAY... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ052-031900- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 250 PM EDT Fri Nov 2 2018 ...GALE WARNING IN EFFECT FROM 2 PM EDT SATURDAY TO 2 AM EST SUNDAY... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...This Afternoon and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 5:03 PM EDT | High Wind Warning | CAR | Aroostook, Penobscot, Piscataquis, Somerset | 11 hr |
| Nov 3, 6:20 PM EDT | Severe Thunderstorm Warning | CAR | Aroostook, Penobscot, Washington | 40 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.